# SDR 99ZZZX5

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 2332000
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SEVERAL SMALL CRACKS INSIDE HORIZONTAL STABILIZER LOCATED AT LEFT AND RIGHT BL 19.40.  CRACKS WERE NOTED DURING SCHEDULED INSPECTION OF THE AREA.  A REPAIR WAS PERFORMED BY AN FAA CERTIFIED REPAIR STATION, FOLLOWING N.D.T. CONFIRMATION OF THE CRACKS.  CRACKS WERE IN THE BULB STRINGER AT THE RIB LOCATED RT BL 19.40
